# SDR TSAA0457015

- Difficulty date: December 20, 2003
- Submitted: July 12, 2004
- Operation: Air carrier
- Aircraft: N820AL
- Make and model: Boeing 737230
- Aircraft serial: 22138
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 6545321
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED CORROSION AT WBL 245, 254, 336, AND 341 ON THE UPPER WING SURFACE REAR SPAR.  REPAIR CONSISTED OF BLENDING OUT THE DAMAGED AREA PER SRM 57-30-1, FIGURES 1A AND 1B INSTRUCTIONS.  REMOVED FASTENERS IN THE BLEND OUT AREA.  INSTALLED HI-LOCKS WET WITH BMS 5-26 SEALANT IN TRANSITION FIT HOLES.  CLEAN AND TREEATED ALL EXPOSED SURFACES, FILLED REMAINING VOIDS AND GAPS WITH BMS 5-95 SEALANT.  REPAIR COMPLETED IAW ECO 3403.  AIRCRAFT RETURNED TO SERVICE.  (M)
